# SDR DALA2022101306589

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 59,274 hours, 30,669 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3115 - CORROSION FLOOR STRUCTURE BEAM LOCATED BTW FR12 TO FR24 AND -Y765 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE BEAM AND FASTENERS LOCATED BTW FR 12 TO FR24 AND -Y765 AT FWD GALLEY AREA AS PER A319 SRM 51- 72-11. (2449100)
